# SDR FDKA200702091

- Difficulty date: February 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8102
- Aircraft serial: 047
- Aircraft time: 35,016 hours, 44,948 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 4361
- Condition: Malfunctioned
- Location: Rudder
- Part time: 1,033 hours, 1,073 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6131 JFK-PWM (1008 PHX LCL).  RUDDER PRESSURE CAUTION LIGHT ILLUMINATED IN FLIGHT.  MX REMOVED AND REPLACED PRESSURE SWITCH P3 AND P4.
